Loading...
Loading...

Go to the content (press return)

Multicolor vortex solitons in two-dimensional photonic lattices

Author
Xu, Z.; Kartashov, Y.V.; Crasovan, L.; Mihalache, D.; Torner, L.
Type of activity
Journal article
Journal
Physical review E: statistical, nonlinear, and soft matter physics
Date of publication
2005-01
Volume
71
First page
16616
Last page
16622
DOI
https://doi.org/10.1103/PhysRevE.71.016616 Open in new window
Repository
http://hdl.handle.net/2117/99886 Open in new window
URL
http://journals.aps.org/pre/abstract/10.1103/PhysRevE.71.016616 Open in new window
Abstract
We report on the existence and stability of multicolor lattice vortex solitons constituted by coupled fundamental frequency and second-harmonic waves in optical lattices in quadratic nonlinear media. It is shown that the solitons are stable almost in the entire domain of their existence, and that the instability domain decreases with the increase of the lattice depth. We also show the generation of the solitons, and the feasibility of the concept of lattice soliton algebra.
Citation
Xu, Z., Kartashov, Y.V., Crasovan, L., Mihalache, D., Torner, L. Multicolor vortex solitons in two-dimensional photonic lattices. "Physical review E: statistical, nonlinear, and soft matter physics", Gener 2005, vol. 71, p. 16616-16622.
Group of research
FOTONICA - Photonics Research Group

Participants

  • Xu, Zhiyong  (author)
  • Kartashov, Yaroslav V.  (author)
  • Crasovan, L C  (author)
  • Mihalache, Dumitru  (author)
  • Torner Sabata, Lluis  (author)